# SDR WX0A2022030474018

- Difficulty date: March 3, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N216NV
- Make and model: Airbus A320-214
- Aircraft serial: 1318
- Aircraft time: 48,780 hours, 31,249 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FWD LH FA FLASHLIGHT NOT BLINKING. / REPLACED BATTERY IN FWD LH FA FLASHLIGHT IAW CMM 25-60-02, OPS CHECK GOOD."
